# SDR AALA202107282390

- Difficulty date: July 25, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A750213A
- Condition: Cracked
- Location: Bs 500g S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD RIGHT HAND CARGO AREA CRACKED BAFFLE CLIP LOCATED AT STA 500G AT S27R. REPLACED BAFFLE CLIP PER SRM 53-30-53-01 AARD 51-40-05.
